# SDR CA090206003

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Power Unit
- Part number: 4213403
- Condition: Failed
- Location: Hyd Pump
- Part time: 2,300 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL (40KTS) NR 1 STBY HYD PUMP HOT CAUTION LIGHT ILLUMINATED.  TAKEOFF ABORTED AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED THE STANDBY POWER UNIT.  AIRCRAFT RETURNED TO SERVICE.
